Excluded vertex-minors for graphs of linear rank-width at most k

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 394
  • Download : 0
Linear rank-width is a graph width parameter, which is a variation of rank-width by restricting its tree to a caterpillar. As a corollary of known theorems, for each k, there is a finite obstruction set O-k of graphs such that a graph G has linear rank-width at most k if and only if no vertex-minor of G is isomorphic to a graph in O-k However, no attempts have been made to bound the number of graphs in O-k for k >= 2. We show that for each k, there are at least 2(Omega(3k)) pairwise locally non-equivalent graphs in O-k, and therefore the number of graphs in O-k is at least double exponential. To prove this theorem, it is necessary to characterize when two graphs in O-k are locally equivalent. A graph is a block graph if all of its blocks are complete graphs. We prove that if two block graphs without simplicial vertices of degree at least 2 are locally equivalent, then they are isomorphic. This not only is useful for our theorem but also implies a theorem of Bouchet (1988) stating that if two trees are locally equivalent, then they are isomorphic.
Publisher
ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
Issue Date
2014-10
Language
English
Article Type
Article
Keywords

BRANCH-WIDTH; OBSTRUCTIONS

Citation

EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257

ISSN
0195-6698
DOI
10.1016/j.ejc.2014.04.010
URI
http://hdl.handle.net/10203/189963
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0